Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBABILITY MEASURE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2922

  • Page / 117

Export

Selection :

  • and

RANDOM CORRESPONDENCES AND NONLINEAR EQUATIONSKANNAN R.1981; J. MULTIVAR. ANAL.; ISSN 0047-259X; USA; DA. 1981; VOL. 11; NO 2; PP. 230-243; BIBL. 26 REF.Article

FORMULES EXPLICITES POUR QUELQUES FONCTIONNELLES DU TYPE DE LA METRIQUE DE LEVY-PROKHOROV POUR LES DISTRIBUTIONS DANS LES ESPACES METRIQUESSIL'VESTROV DS; PEZHINSKA G.1981; DOKL.-AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1981; NO 3; PP. 18-21; ABS. ENG; BIBL. 4 REF.Article

DOMAINS OF PARTIAL ATTRACTION IN SEVERAL DIMENSIONSGINE E.1980; ANN. INST. HENRI POINCARE, B; FRA; DA. 1980; VOL. 16; NO 2; PP. 87-100; ABS. FRE; BIBL. 15 REF.Article

ON THE CLOSABILITY OF DIRICHLET FORMSSILVERSTEIN ML.1980; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1980; VOL. 51; NO 2; PP. 185-200; BIBL. 15 REF.Article

ON WEAK CLOSURES OF CONVEX AND SOLID SETS OF PROBABILITY MEASURESPLACHKY D.1979; LECTURE NOTES CONTROL INFORM. SCI.; DEU; DA. 1979; NO 16; PP. 519-526; BIBL. 3 REF.Conference Paper

A NOTE ON ANCILIARITY AND INDEPENDENCE VIA MEASURE-PRESERVING TRANSFORMATIONSSOMESH DAS GUPTA.1979; SANKHYA, SER. A; ISSN 0581-572X; IND; DA. 1979; VOL. 41; NO 1-2; PP. 117-123; BIBL. 7 REF.Article

NOTE ON K-POINT SEPARATION MEASUREMENTTAKAHASHI R.1978; ANN. INST. STATIST. MATH.; JPN; DA. 1978; VOL. 30; NO 1; PP. 177-179; BIBL. 3 REF.Article

ON RANDOM SETS AND BELIEF FUNCTIONSNGUYEN HT.1978; J. MATH. ANAL. APPL.; USA; DA. 1978; VOL. 65; NO 3; PP. 531-542; BIBL. 12 REF.Article

RELATIONS ENTRE MESURES DE PALM SOUS CERTAINES HYPOTHESES DE STATIONNARITEMAISONNEUVE FRANCIS.1978; ; FRA; DA. 1978; (10)-101 P.; 30 CM; BIBL. 11 REF.; TH. 3E CYCLE: MATH., PROBAB/PARIS 6/1978Thesis

A NOTE ON PSEUDO-METRICS ON THE PLANEAMBARTZUMIAN RV.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1976; VOL. 37; NO 2; PP. 145-155; BIBL. 7 REF.Article

ON THE SPLICING OF MEASURESKALLIANPUR G; RAMACHANDRAN D.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 3; PP. 819-822; BIBL. 3 REF.Article

A CONVERGENCE STRUCTURE ON A CLASS OF PROBABILITY MEASURESRICHARDSON GD.1982; ROCKY MT. J. MATH.; ISSN 0035-7596; USA; DA. 1982; VOL. 12; NO 1; PP. 39-41; BIBL. 4 REF.Article

AGREEING PROBABILITY MEASURES FOR COMPARATIVE PROBABILITY STRUCTURESWAKKER P.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 3; PP. 658-662; BIBL. 13 REF.Article

EXTREME STOCHASTIC MEASURES AND FELDMAN'S CONJECTURESHIFLETT RC.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 68; NO 1; PP. 111-117; BIBL. 18 REF.Article

L1-CONVOLUTION ALGEBRAS: REPRESENTATION AND FACTORIZATIONSCHWARTZ AL.1977; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1977; VOL. 41; NO 2; PP. 161-176; BIBL. 18 REF.Article

LAMBDA PI -INVARIANT MEASURESMU FA CHEN; STROOCK DW.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 986; PP. 205-220; BIBL. 11 REF.Conference Paper

EXAMPLES OF SINGULAR PARABOLIC MEASURES AND SINGULAR TRANSITION PROBABILITY DENSITIESFABES EB; KENIG CE.1981; DUKE MATH. J.; ISSN 0012-7094; USA; DA. 1981; VOL. 48; NO 4; PP. 845-856; BIBL. 11 REF.Article

EXISTENCE OF COMPATIBLE FAMILIES OF PROPER REGULAR CONDITIONAL PROBABILITIESSOKAL AD.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 56; NO 4; PP. 537-548; BIBL. 25 REF.Article

ON THE HYPERBOLOID DISTRIBUTIONJENSEN JL.1981; SCAND. J. STAT.; ISSN 0303-6898; SWE; DA. 1981; VOL. 8; NO 4; PP. 193-206; BIBL. 22 REF.Article

MESURES NON SIGMA -FINIES: DESINTEGRATION ET QUELQUES AUTRES PROPRIETESCALBRIX J.1981; ANN. INST. HENRI POINCARE B; ISSN 0020-2347; FRA; DA. 1981; VOL. 17; NO 1; PP. 75-95; BIBL. 12 REF.Article

ON ADDITIVE AND NON-ADDITIVE MEASURES OF DIRECTED DIVERGENCEBEHARA M; NATH P.1980; KYBERNETIKA; CSK; DA. 1980; VOL. 16; NO 1; PP. 1-12; BIBL. 11 REF.Article

SUR LES RESOLVANTES DES PROCESSUS DE HUNTLE JAN Y.1980; C.R. HEBD. SEANCES ACAD. SCI., SER. A; ISSN 0302-8429; FRA; DA. 1980; VOL. 291; NO 4; PP. 313-314; ABS. ENG; BIBL. 4 REF.Article

A STABILITY THEOREM FOR STATISTICAL EXPERIMENTSSIEBERT E.1980; METRIKA; ISSN 0026-1335; AUT; DA. 1980; VOL. 27; NO 3; PP. 195-202; BIBL. 5 REF.Article

MULTIMESURES STOCHASTIQUES ET APPLICATIONSSERPOLLIER GRELU NICOLE.1979; ; FRA; DA. 1979; 38-1 P.; 30 CM; BIBL. 3 REF.; TH. 3E CYCLE: MATH./PARIS 6/1979Thesis

ON THE SUPPORT OF SYMMETRIC INFINITELY DIVISIBLE AND STABLE PROBABILITY MEASURES ON LCTVS.RAJPUT BS.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 66; NO 2; PP. 331-334; BIBL. 9 REF.Article

  • Page / 117